Saltar al contenido principal
0
Carrito
0
Carrito

Mucinex Fast-Max Maximum Strength para resfriado y gripe intensos, uso diurno y nocturno, todo en uno, liberación rápida, 40 u.

Oferta $25.99
$25.99$26.99
65.0¢ / c/u
Los precios en línea puede ser diferentes a los precios en tiendas

Cómo conseguirlo


Mucinex Fast-Max Maximum Strength para resfriado y gripe intensos, uso diurno y nocturno, todo en uno, liberación rápida, 40 u.

40 u., 0.2 lb. N.° de artículo 331505

Elegible para HSA/FSA

Maximum Strength Mucinex Fast-Max Day Cold & Flu & Nightshift Night Severe Cold & Flu Caplets combo pack is a Multi-Symptom Relief medicine and All-in-One solution for Cold & Flu symptoms. Day Time Caplets help reduce fever, relieve cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, minor aches and pains, headache and sore throat. Night Time Caplets help reduce fever, relieve cough, nasal congestion that leads to stuffy nose, minor aches & pains, headache, sneezing, runny nose, sore & itchy throat and allegry symptoms. Mucinex is the #1 Cold and Cough brand doctors trust for themselves and their families* and #1 Pharmacist Recommended Brand† as well. This product contains 40 caplets - 24 Day Time and 16 Night Time caplets. It can be used by Adults and Children 12 years of age and over.

  • MAXIMUM STRENGTH MUCINEX FAST-MAX DAY COLD & FLU & NIGHTSHIFT NIGHT SEVERE COLD & FLU - Fast Release, Powerful Multi-Symptom Relief medicine. 1 dose treats 9 symptoms - get back to what's important thanks to the fast, powerful medicine.

  • DAY TIME MULTI-SYMPTOM RELIEF - Maximum Strength Day Time Cold & Flu helps reduce fever, relieve cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, minor aches and pains, headache and sore throat.

  • NIGHT TIME MULTI-SYMPTOM RELIEF - Maximum Strength Nightshift Severe Cold & Flu helps reduce fever, relieve cough, nasal congestion that leads to stuffy nose, minor aches & pains, headache, sneezing, runny nose, sore & itchy throat and allergy symptoms.

  • #1 TRUSTED COLD & COUGH BRAND - #1 Cold and Cough brand doctors trust for themselves and their families* and #1 Pharmacist Recommended Expectorant†

  • DAY TIME ACTIVE INGREDIENTS PER CAPLET - Contains Acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant
  • NIGHT TIME ACTIVE INGREDIENTS PER CAPLET - Contains Acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Phenylephrine HCI - Nasal Decongestant; Triprolidine HCI - Antihistamine
  • Especificaciones
    ProblemaGripe y resfriado
    FormularioTabletas, pastillas y cápsulas
    Ingrediente claveAcetaminophen
    Tipo de productoTratamientos para el resfriado y la gripe
    Cantidad31-50 u.
    SíntomaGripe y resfriado
  • Mucinex Fast-Max Day Cold & Flu: Active ingredients - Acetaminophen, 325 mg; Dextromethorphan HBr, 10 mg; Guaifenesin, 200 mg; Phenylephrine HCI, 5 mg. Inactive ingredients - croscarmellose sodium, crospovidone, FD&C red no. 40 akuminum lake, FD&C yellow no. 6 alluminum lake, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvyl alcohol, povidone, talc, titanium dioxide.

  • Mucinex Nightshift Night Severe Cold & Flu: Active Ingredients - Acetaminophen, 325 mg; Dextromethorphan HBr, 10 mg; Phenylephrine HCI, 5 mg, Triprolidine HCI, 1.25 mg. Inactive ingredients - croscarmellose sodium, crospovidone, ferric oxide, hydroxypropyl cellulose, mica, microcrystalline cellulose, polyvinyl alcohol, polyethylene glycol copolymer, povidone, silicon dioxide, stearic acid, talc, titanium dioxide.

  • Directions - Mucinex Fast-Max Day Cold & Flu - Do not take more than 12 caplets in any 24-hour period. Adults and children 12 years of age and over: take 2 caplets every 4 hours. Niños menores de 12 años: no usar.

  • Directions - MucinexNightshift Severe Cold & Flu - Do not take more than 8 caplets in any 24-hour period. Adults and children 12 years of age and over: take 2 caplets every 4 hours. Niños menores de 12 años: no usar.

  • Warnings: Liver warning.

  • Warnings - Liver warning: this product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg in 24 hours, whcih is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks wdaily while using this product. Alergy alert: Acetaminophen may cause severe skin reaction. symptoms may include: skin reddening; blisters; rash. En caso de reacción alérgica, suspender el uso y acudir al profesional de la salud de inmediato. 

  • *Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su profesional de la salud si tiene alguna pregunta médica o de salud.